Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/sand

Posted by dina on June 14, 1999, at 9:03:31

In reply to Re: Celexa side-effects/Dina, posted by Sand on June 14, 1999, at 3:53:55

i am using the 5-htp. jaw clenching is a side effect
of a few of the ssri's that i've used, including
celexa. i am doing it a little with the 5-htp too.
a couple of things that i have noticed on celexa,
up the dosage very slowly, i stayed at the initial
dose (10mg) for about 2-3 weeks before increasing
the dose. from what i've experienced and from
reading other threads on this page, it seems to
lessen some of the side effects that occur with
many of the meds. also, with celexa, some of the
side effects dissipate with time. give the meds.
some time (3 months or more) for your body to
learn how to work with them. read some of the
posts from february/march about celexa about
this. be patient. i know this is the hardest
thing when you want to feel better but you
have to deal with all this extra stuff (the
side effects). 3 weeks is TOO soon to tell
whether it is effective or not.
i hope i was helpful. take care. dina




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dina thread:3323